Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
Jul 24, 2014 in the Heart Rhythm Community - 2
If you're asking about what technologies are used for cardiac catheter ablation, I believe there are two different types employed; RF and cryogenic ablation. RF ablation uses bursts of high frequency RF energy, quite literally a focused antenna to heat and burn tissue. Cryogenic ablation, aka. cryo, uses extremely cold gas to destroy tissue by freezi...
Jul 24, 2014 in the Heart Rhythm Community - 5
The other thing I wanted to mention to you is that typically, each of us has our own SVT "pace". What I mean by that is all of us have a particular, and repeatable rate at which our SVT happens. I believe, but am not positive that's due to the particular pathway causing the SVT. In AVNRT the pathway is very close to and is often part of the ...
Jul 23, 2014 in the Heart Rhythm Community - 5
The classic symptom of SVT, be it AVNRT or AVRT is its sudden, immediate onset. There's no ramping of the heart rate. It can be 72 bpm, and in one beat, be in the low to mid 200's. Termination of an event is similar, although adrenaline from anxiety may cause the heart to beat more quickly than normal. Regardless, dropping out of a 240 bpm rate ...
Jul 21, 2014 in the Heart Rhythm Community - 2
This is not a doctor's forum, but for those of us who have heart issues. Please have your friend Google "Supraventricular Tachycardia symptoms" and see if they match what she is experiencing. Of course, she should see a physician, but this will give her something to compare her symptoms to.
Jul 17, 2014 in the Heart Rhythm Community - 1
Being the cynic that I am, my guess would be that the physician couldn't be bothered to wait out the full three minutes between levels as the Bruce Protocol dictates. I'd ask him, "Why didn't you follow the Bruce Protocol standard?", then sit back and look for damage control. You deserve an answer. After all, you paid for it.....
Jul 15, 2014 in the Heart Rhythm Community - 8
"Evidence" I think is what they need before going in and trying to get rid of it. At a cost approaching $100k and over, they want to make pretty sure that you have what you suspect you do. With all the other tests you've done, I would recommend that you get a 30 day monitor to try and capture an event. The recorder is a simple two lead devic...
Jul 15, 2014 in the Heart Rhythm Community - 4
I agree. You can stop this at any time without serious side effects. I had to stop taking it 3 days prior to my electrophysiology procedure. I questioned the physician about any effects in suddenly stopping it; rebound, etc. He said there was none.
Jul 14, 2014 in the Heart Rhythm Community - 8
Thanks for the clarification. That was me not reading your post carefully. It's interesting to hear about the Lisinopril. My wife is on that, and experienced a nagging dry cough for nearly a month after first starting it. Our physician urged her to push through it, and sure enough, it finally went away. I use the second line drug Metoprolol for my BP...
Jul 14, 2014 in the Heart Rhythm Community - 4
Unless you're doing something that really pushes your respiratory system to the wall on a daily basis, your advancing age may play a role in your resting heart rate. Try the Metoprolol. 25mg is a very low dose. I take 75mg per day as a maintenance dose following my cardiac ablation 3 years ago, and to keep my BP looking nice, it's 118/60. You ...
Jul 14, 2014 in the Heart Rhythm Community - 8
It sounds like since your heart attack, you're keenly aware of your heartbeat which I would think is perfectly normal. Basically, it just takes a lot of effort to push blood "uphill". You're a big man, and when you stand your heart increases in rate to merely to keep the blood flowing throughout your body. This function is perfectly nor...